# SDR UPS99829034

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755847502
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, STA 1228 AT STR 29R TO 33R, THE SHEAR TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755847 AND SRM 51-1-20D.
